Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 164, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 24, 2009, 6:10 AM CDT for Calhoun County, Illinois; Pike County, Missouri. It took effect at Jun 24, 2009, 7:00 PM CDT. It was in force for 64 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2009, 6:10 AM CDT (11:10 UTC)
- In effect from
- Jun 24, 2009, 7:00 PM CDT
- Expired
- Jun 27, 2009, 10:54 AM CDT
- In force
- 64 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Calhoun County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Clarksville Lock and Dam 24 (CLKM7).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 31 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 241110
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
610 AM CDT WED JUN 24 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING CALHOUN
AND PIKE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION LAST WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-251110-
/O.NEW.KLSX.FL.W.0164.090624T1800Z-090629T0600Z/
/CLKM7.1.ER.090624T1800Z.090626T0600Z.090628T0600Z.NO/
610 AM CDT WED JUN 24 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/25 06/26 06/27 06/28 06/29
MISSISSIPPI RIVER
CLARKSVILLE 24 25 24.49 25.1 25.3 25.2 24.8 24.17 follow-up statements
000
WGUS83 KLSX 241642
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 AM CDT WED JUN 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING
CALHOUN AND PIKE COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-251641-
/O.EXT.KLSX.FL.W.0164.090625T0000Z-090630T0000Z/
/CLKM7.1.ER.090625T0000Z.090627T0000Z.090629T0000Z.NO/
1141 AM CDT WED JUN 24 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAILWATER
* FROM THIS EVENING TO MONDAY EVENING.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 24.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 25.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-251640-
/O.EXT.KLSX.FL.W.0163.090626T1800Z-090630T1800Z/
/GRFI2.1.ER.090626T1800Z.090628T1200Z.090629T1800Z.NO/
1141 AM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* FROM FRIDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 18.3 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-251640-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090626T0600Z/
/CHSI2.2.ER.090617T1237Z.090621T0200Z.090625T0600Z.NO/
1141 AM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL LATE THURSDAY NIGHT.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 27.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/25 06/26 06/27 06/28 06/29
MISSISSIPPI RIVER
CLARKSVILLE 24 25 24.71 25.0 25.1 25.2 25.2 24.7
GRAFTON 18 17.41 17.7 17.9 18.1 18.3 18.1
CHESTER 27 27.61 26.9 26.8 26.9 26.9 26.7000
WGUS83 KLSX 250214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
THE MISSISSIPPI RIVER AT ...CLARKSVILLE 24 TW
...GRAFTON
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-260214-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090627T1200Z/
/CLKM7.1.ER.090625T1200Z.090626T0000Z.090626T1200Z.NO/
914 PM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE.
* UNTIL FRIDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING
AND THEN RISE TO NEAR 25.1 FEET TOMORROW EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC083-MOC183-260213-
/O.EXT.KLSX.FL.W.0163.090626T0000Z-090629T0000Z/
/GRFI2.1.ER.090626T0000Z.090626T1200Z.090628T0000Z.NO/
914 PM CDT WED JUN 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON.
* FROM THURSDAY EVENING TO SATURDAY EVENING.
* AT 8 PM WEDNESDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW EVENING
AND THEN RISE TO NEAR 18.1 FEET BY FRIDAY MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-260213-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090629T0600Z/
/CHSI2.2.ER.090617T1237Z.090621T0200Z.090628T0600Z.NO/
914 PM CDT WED JUN 24 2009
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL SUNDAY MORNING.
* AT 7 PM WEDNESDAY THE STAGE WAS 27.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/25 06/26 06/27 06/28 06/29
MISSISSIPPI RIVER
CLARKSVILLE 24 25 24.85 25.0 25.0 24.6 23.9 23.1
GRAFTON 18 17.61 17.8 18.1 18.1 17.8 17.0
CHESTER 27 27.28 27.0 26.8 27.0 26.9 26.6000
WGUS83 KLSX 251753
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 PM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER AFFECTING CALHOUN
AND PIKE COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-261753-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0000Z/
/CLKM7.1.ER.090625T1339Z.090625T1700Z.090627T0000Z.NO/
1253 PM CDT THU JUN 25 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAIL WATER
* UNTIL SATURDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY EVENING.
$$
ILC083-MOC183-261752-
/O.CON.KLSX.FL.W.0163.090626T0000Z-090629T0000Z/
/GRFI2.1.ER.090626T0000Z.090627T0000Z.090628T0000Z.NO/
1253 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 12:00 PM THURSDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 18.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
MISSISSIPPI RIVER
CLARKSVILLE 24 25 25.10 25.1 24.7 23.8 22.4 20.8
GRAFTON 18 17.86 18.1 18.2 17.8 16.6 15.9000
WGUS83 KLSX 260234
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT THU JUN 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLILINOIS...MISSOURI...
...HANNIBAL
...CLARKSVILLE 24 TW
...GRAFTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-270234-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0600Z.090626T2100Z.NO/
934 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THURSDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET LATER TONIGHT
AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC013-MOC163-270233-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0900Z/
/CLKM7.1.ER.090625T1339Z.090626T0600Z.090627T0900Z.NO/
934 PM CDT THU JUN 25 2009
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD
WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.3 FEET LATE TONIGHT
AND FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-270233-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1800Z/
/GRFI2.1.ER.090626T0255Z.090627T1200Z.090628T1800Z.NO/
934 PM CDT THU JUN 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY AFTERNOON.
* AT 9 PM THURSDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SATURDAY MORNING
AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
MISSISSIPPI RIVER
HANNIBAL 16 16.04 16.1 15.7 15.2 14.8 14.3
CLARKSVILLE 24 25 25.25 25.3 24.9 24.1 23.4 22.6
GRAFTON 18 17.97 18.1 18.4 18.2 17.3 16.6000
WGUS83 KLSX 261858
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
CLARKSVILLE LD 24 TW
GRAFTON
CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL ACROSS
EASTERN IOWA AND NORTHERN ILLINOIS AND NO PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-271858-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T1500Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T1500Z.NO/
158 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY.
* AT 1 PM FRIDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-271857-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1200Z/
/GRFI2.1.ER.000000T0000Z.090627T1200Z.090628T1200Z.NO/
158 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.4 FEET SATURDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-271857-
/O.EXT.KLSX.FL.W.0169.090627T1800Z-090628T1800Z/
/CHSI2.1.ER.090627T1800Z.090627T1800Z.090627T1800Z.NO/
158 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* FROM SATURDAY TO SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE
SATURDAY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
MISSISSIPPI RIVER
CLARKSVILLE 24 TW 25 25.31 25.1 23.9 23.0 22.3 21.4
GRAFTON 18 18.18 18.4 18.0 16.9 16.3 16.0
CHESTER 27 26.84 26.9 26.9 26.4 25.3 24.1000
WGUS83 KLSX 270250
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...CLARKSVILLE
...GRAFTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-280250-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0600Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T0600Z.NO/
950 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL LATER TONIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIHGT.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
ILC083-MOC183-280249-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T0900Z/
/GRFI2.1.ER.000000T0000Z.090627T0600Z.090628T0900Z.NO/
950 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 9 PM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.3 FEET OVERNIGHT AND
FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
MISSISSIPPI RIVER
CLARKSVILLE 24 25 25.14 24.6 23.5 22.8 22.0 21.2
GRAFTON 18 18.23 18.3 17.9 16.9 16.4 16.0000
WGUS83 KLSX 271554
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT SAT JUN 27 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-271624-
/O.CAN.KLSX.FL.W.0164.000000T0000Z-090628T0600Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T0547Z.NO/
1054 AM CDT SAT JUN 27 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW.
* AT 10 AM SATURDAY THE STAGE WAS 24.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1 AM SATURDAY.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 20
FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
MISSISSIPPI RIVER
CLARKSVILLE 24 25 24.54 22.7 21.4 20.7 20.1 19.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 24, 4:00 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 24, 4:00 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT WED JUN 24 2009
.DISCUSSION...
/359 AM CDT WED JUN 24 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA.
IN THE MEANTIME...LAST NIGHT/S MCS LAID OUT A RATHER LARGE OUTFLOW
BOUNDARY THAT CAN STILL BE SEEN ON REGIONAL RADAR...THAT EXTENDS
FROM CHAMPAIGN IL TO JONESBORO AR TO MONETT MO THEN NORTHWESTWARD
TOWARDS JUNCTION CITY KANSAS AS OF 08Z. THIS BOUNDARY AS WELL AS
WEATHER SYSTEM THAT WILL BE APPROACHING THE AREA LATE TONIGHT WILL
BE THE FOCUS OF SHOWER/THUNDERSTORM ACTIVITY ACROSS THE REGION
THROUGH THURSDAY. MODELS INDICATE CAPES IN EXCESS OF 2000 J/KG...
ESPECIALLY OVER NORTHERN AND WESTERN MO...WITH LITTLE IN THE WAY OF
CIN BY THIS AFTERNOON. SO COULD SEE SOME ISOLATED ACTIVITY LATE THIS
MORNING...MAINLY ALONG AND NORTH OF A LITCHFIELD TO ST. LOUIS TO
CUBA LINE. THEN BY TONIGHT...ADDITIONAL MCS DEVELOPMENT A GOOD BET
OVER WESTERN/SOUTHERN IOWA THAT WOULD SLIDE SOUTHEAST INTO FORECAST
AREA AS STRONG UPPER RIDGE FINALLY WEAKENS A LITTLE AND RETROGRADES
BACK TO THE WEST FOR A DAY OR SO.
AS FOR HIGH TEMPERATURES TODAY...IT WILL DEPEND ON THUNDERSTORM
ACTIVITY. FOR NOW HAVE MID TO UPPER 90S OVER REGION WITH DEWPOINTS
IN THE LOW TO MID 70S ONCE AGAIN. THIS WILL CREATE HEAT INDICES IN
THE 101 TO 107 DEGREE RANGE BY THIS AFTERNOON.
ANOTHER WARM AND MUGGY NIGHT TONIGHT WITH LOWS IN THE LOW 70S...WITH
UPPER 70S OVER THE IMMEDIATE ST. LOUIS METRO AREA. THEN ON THURSDAY
WITH FRONTAL BOUNDARY/THUNDERSTORM ACTIVITY...HIGH TEMPS WILL BE
TRICKY TO PIN DOWN. FOR NOW HAVE AROUND 90 FAR NORTHEAST PORTIONS TO
MID 90S OVER CENTRAL AND SOUTHERN MO. LOWS THURSDAY NIGHT WILL BE IN
THE LOWER 70S AND HIGHS ON FRIDAY WILL BE IN THE LOW TO MID 90S.
HEAT INDEX VALUES THROUGH THIS TIME WILL BE AT OR JUST BELOW
ADVISORY/WARNING CRITERIA...BUT FEEL WITH SUCH A PROLONGED PERIOD OF
HEAT AND HUMIDITY...THAT ADVISORY/WARNING SHOULD REMAIN IN
AFFECT...ESPECIALLY AS EVEN WARMER AIR MOVES IN ON SATURDAY.
SPEAKING OF SATURDAY...UPPER RIDGE BEGINS TO BUILD BACK INTO THE
REGION FRIDAY NIGHT INTO SATURDAY. NEW 00Z ECMWF SHOWS 850 TEMPS
APPROACHING 27C OVER AREA DURING THE DAY...WITH GOOD MIXING SURFACE
TEMPS TO EASILY EXCEED 100 DEGREES...THOUGH FOR NOW HAVE UPPER 90S
FOR MOST OF AREA...SLIGHTLY COOLER...MID 90S IN THE FAR NORTH CLOSER
TO THE APPROACHING FRONTAL BOUNDARY. AS FOR HEAT INDEX VALUES...
105-110 DEGREES EXPECTED FOR SATURDAY...WITH 110+ POSSIBLE FOR
THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF BRING IN A
FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE SEASONABLE
LEVELS FOR THE REST OF THE FORECAST PERIOD.
BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.
BYRD
&&
.AVIATION...
/1119 PM CDT TUE JUN 23 2009/
FOR THE 06Z TAFS...MCS AND ASSOC OUTFLOW HAS COMPLICATED THE
FORECAST SOMEWHAT. NLY WINDS WILL CONTROL AT THE BEGINING OF THE
TAF PERIOD...BUT WINDS SHUD EVENTUALLY BECOME MORE SLY. THINK SLY
WINDS WILL RETURN TO TAF SITES AROUND SUNRISE. WITH COLD POOL
BRINGING IN COOLER AND DRIER AIR...HAVE REMOVED MENTION OF FG AT
SUS AND COU FOR EARLY WED MORNING. EXPECT SOME CU TO DEVELOP AGAIN
TOMORROW. WINDS SHUD BE LIGHT THRU THE FORECAST PERIOD. CANNOT
RULE OUT TSRA AT ANY TAF SITE DURING THE AFTERNOON ON WED. DO NOT
HAVE MENTION OF TSRA AS TOO MANY UNCERTAINTIES EXIST ATTM. MUCH
WILL DEPEND ON HOW FAR S OUTFLOW BNDY CURRENTLY ACROSS CNTL MO
PUSHES. BELIEVE BEST CHANCES ARE FOR UIN REGION AS DEVELOPING MCS
OVER NEB PUSHES INTO IA AND LEAVES BNDY IN THE REGION.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
WARREN-WASHINGTON.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 24, 4:54 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT WED JUN 24 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 454 AM CDT WED JUN 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT HEAT INDICES BETWEEN 100 AND 110 ARE EXPECTED THIS AFTERNOON AND EVENING. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF THE REGION. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A MOUNT STERLING ILLINOIS TO SHELBYVILLE MISSOURI LINE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. A FEW OF THESE STORMS MAY BE SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS PORTIONS OF NORTHEAST MISSOURI INTO WEST-CENTRAL ILLINOIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 63 min |
| Jun 23, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 53 min |
| Jun 24, 3:18 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette | 4 hr |
| Jun 24, 3:45 PM CDT | Flash Flood Warning | LSX | Fayette | 6 hr |
| Jun 24, 4:35 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
| Jun 24, 11:47 AM CDT | Areal Flood Advisory | LSX | Knox, Shelby | 6 hr |
| Jun 24, 2:34 PM CDT | Areal Flood Advisory | LSX | Cole, Moniteau | 4 hr |
Nearby
River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.